ClinVar Miner

Submissions for variant NM_153026.3(PRICKLE1):c.649T>C (p.Cys217Arg) (rs772276749)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Illumina Clinical Services Laboratory,Illumina RCV000398777 SCV000378705 uncertain significance Progressive myoclonus epilepsy with ataxia 2016-06-14 criteria provided, single submitter clinical testing
Invitae RCV000398777 SCV000551467 uncertain significance Progressive myoclonus epilepsy with ataxia 2018-09-21 criteria provided, single submitter clinical testing This sequence change replaces cysteine with arginine at codon 217 of the PRICKLE1 protein (p.Cys217Arg). The cysteine residue is highly conserved and there is a large physicochemical difference between cysteine and arginine. This variant is present in population databases (rs772276749, ExAC 0.001%) but has not been reported in the literature in individuals with a PRICKLE1-related disease. Algorithms developed to predict the effect of missense changes on protein structure and function do not agree on the potential impact of this missense change (SIFT: "Deleterious"; PolyPhen-2: "Benign"; Align-GVGD: "Class C0"). In summary, this variant is a rare missense change with uncertain impact on protein function. There is no indication that it causes disease, but the available evidence is currently insufficient to prove that conclusively. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.